top of page

【70 Sheets】KETOPROFEN TAPE 20mg 7sheet×10set 「SANWA」To Muscle Pain Relief From Japan

 

 

Contents

By action such as prostaglandin biosynthesis inhibition, it works to reduce inflammation of joints and muscles in the pasted part and relieve pain.

size: 7×10cm

 

Efficacy

Analgesia and inflammation of the following diseases and symptoms

Low back pain (muscle and myofascial low back pain, degenerative spondylosis, discosis, lumbar sprain), osteoarthritis, shoulder joint periarthritis, tendon and tendonitis, peritendinitis, humeral epicondylitis (tennis elbow, etc. ), Muscle pain, swelling and pain after trauma

Local joint analgesia in rheumatoid arthritis

 

Usage

Apply to the affected area once a day.

 

Internal Capacity

 7 sheets×  10sets

 

 <Warning!!>

Person to be careful

Do not use the next person

Patients with aspirin asthma (induction of asthma attack by non-steroidal anti-inflammatory analgesics etc.) or a history of the same [an asthma attack may be induced. ]

Patients who have a history of hypersensitivity to tiaprofenic acid, suprofen, fenofibrate and products containing oxybenzone and octocrylene (such as sunscreens, perfumes) [in patients who have a history of hypersensitivity to these ingredients, It may also show hypersensitivity to this drug. ]

Patients with a history of photosensitivity [May cause photosensitivity. ]

Late pregnancy woman

 

[In use]

Do not use this agent on damaged skin.

Because it may develop photosensitivity, avoid outdoor activities during use regardless of the weather, and also shield this drug sticking part with clothes, supporters, etc. when going out everyday. In addition, as white cloth and thin clothes have a possibility of transmitting ultraviolet rays, wear clothes and the like that are difficult to transmit ultraviolet rays. Also, as it may be expressed several days to several months after use, be careful for the time being after use as well.

Major side effects include local rash, redness, swelling, itching, irritation, blisters / erosion, pigmentation, subcutaneous hemorrhage, skin abrasion, urticaria, eyelid edema, facial edema, etc. If you notice any of these symptoms, consult your doctor or pharmacist.

In rare cases, the following symptoms may occur, which may be the initial symptoms of the side effects shown in [].

In such cases, discontinue use and seek medical attention immediately.

Facial pallor, cold sweat, dyspnea, urticaria [shock, anaphylaxis]

Happiness, wheezing, breathing difficulty [induction of asthma attacks (aspirin asthma)]

Itching, chicken pox, rash, redness [contact dermatitis]

Excessive sunburn, itching, pigmentation or lightening, etc. [photosensitivity]

 

Ingredients

in 1 sheet

Active Ingredient

 Dosage

Ketoprofen

 20mg

Additives: Liquid paraffin, l-menthol, hydrogenated rosing lyserin ester, styrene / isoprene / styrene block copolymer, polyisobutylene, isopropyl myristate, BHT, and 2 other ingredients

 

【70 Sheets】KETOPROFEN TAPE 20mg 7sheet×10set 「SANWA」To Muscle Pain Relief

$31.49Price
  • In Japan, it is treated as equivalent to mohrus tape 20 mg.
    We recommend it because the quality is good and the price is low.

Related Products